# SDR DALA1104009857

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775 Rbl 44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 775, RBL 44, FLOORBEAM SUPPORT IS CRACKED AT BOTTOM OF ANGLE.  REMOVED CRACKED FITTING, STA 775, RBL 44, LOCATED, DRILLED NEW FITTING, INSTALLED IAW SRM 51-10-4, 51-30-5, DWG 3925812.
